Zur Theorie der Meromorphen Funktionen

Rolf Nevanlinna Helsingfors

TBD mathscidoc:1701.33635

Acta Mathematica, 46, (1), 1-99, 1925.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 85 ]
@inproceedings{rolf1925zur,
  title={Zur Theorie der Meromorphen Funktionen},
  author={Rolf Nevanlinna},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203040490617344},
  booktitle={Acta Mathematica},
  volume={46},
  number={1},
  pages={1-99},
  year={1925},
}
Rolf Nevanlinna. Zur Theorie der Meromorphen Funktionen. 1925. Vol. 46. In Acta Mathematica. pp.1-99. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203040490617344.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved